T Nation

Proviron Causing ED


#1

Hey everyone, I recently went on proviron to try an increase in dht levels. I suffer from low 5ar and wanted to see if proviron could kickstart my system in any way. Might be a weird route to go but have been suffering for years and need to try something. My question is why is it causing my Ed to worsen? Most people say that going on proviron they have non stop erections and think about sex all the time. This has been compete opposite for me. Although mentally I feel amazing! I Feel happy and not depressed for the first time in a long time. Would further suppression of test be the cause of this? I’m not taking proviron with test so I’m assuming that could be: anyone have experience?


#2

Proviron is repressing your HPTA and LH/FSH are now low and T levels are low.

You still need T!

Please do not create new threads that fracture your case.

Please read the stickies found here: About the T Replacement Category

  • advice for new guys
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc